# SDR FDEA201803040583

- Difficulty date: March 4, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 84,513 hours, 19,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EMERGENCY LIGHT TEST,  RECEIVED A LEVEL 1 EMERGENCY LIGHT BATTERY LOW ALERT.   REPLACED THE POWER SUPPLY IAW AMM 33-51-01-4, OPS TESTED OK  & NO FAULT MESSAGE.
